Now showing items 1-2 of 2

    • Quantile regression under random censoring 

      Honoré, B; Khan, S; Powell, JL (Journal of Econometrics, 2002-07-01)
      Censored regression models have received a great deal of attention in both the theoretical and applied econometric literature. Most of the existing estimation procedures for either cross-sectional or panel data models are ...
    • Two-step estimation of semiparametric censored regression models 

      Khan, S; Powell, JL (Journal of Econometrics, 2001-07-01)
      Root-n-consistent estimators of the regression coefficients in the linear censored regression model under conditional quantile restrictions on the error terms were proposed by Powell (Journal of Econometrics 25 (1984) 303-325, ...